| Model Number |
TMICL 12.6 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(6) 2024.Claim #(b)(4).
Event or Problem Description
The reporter indicated that a 12.6mm tmicl 12.6 implantable collamer lens of -7.50/2.0/048 (sphere/cylinder/axis) was implanted into the patients left eye (os) (b)(6) 2022.On (b)(6) 2022 the lens was removed due to size.The lens was replaced on an unknown date with another staar lens.Attempts to obtain additional information have not been successful.If additional information is received a supplemental medwatch report will be submitted.
Additional Manufacturer Narrative
Corrected data: b5: the reporter indicated that a 12.6mm tmicl 12.6 implantable collamer lens of -7.50/2.0/048 (sphere/cylinder/axis) was implanted into the patients left eye (os) (b)(6) 2022.On (b)(6) 2022 the lens was removed due to size.The lens was replaced on an unknown date with another staar lens.Attempts to obtain additional information have not been successful.If additional information is received a supplemental medwatch report will be submitted.D6b: explant date-( b)(6) 2022.Claim# (b)(4).
Event or Problem Description